MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-RAPID ECMO RESPONSE KIT-LF

MEDLINE INDUSTRIES, LP; DBD-RAPID ECMO RESPONSE KIT-LF
Model Number DYNJ51449C
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an enteral feeding syringe component did not attach to a feeding tube.
 
Additional Manufacturer Narrative
It was reported that an enteral feeding syringe component did not attach to a feeding tube.According to the reporting facility, they "were pushed together but not connected so when syringe was lifted, the feeding tube flew off and fell on the ground." no serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or physical sample was provided for evaluation, however, it was determined that the reported problem/issue was likely due to an assembly issue during manufacturing.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-RAPID ECMO RESPONSE KIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18980715
Report Number1423395-2024-00208
Device Sequence Number15011053
Product Code LRO
UDI-Device Identifier40193489470841
UDI-Public40193489470841
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ51449C
Device Lot Number23AMH519
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown